# SDR IPXA2025081425004

- Difficulty date: July 20, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,614 hours, 17,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Profile
- Part number: A53278473201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR,  MAIN DECK FLOOR STRUCTURE AT FRAME 79, -Y1580.5 HAS A CRACK THROUGH FASTENER HOLE COMPLIED WITH EO-94650-REQ1 AND  VT-MAE EA 300-5318-27-A4086, REV. -.
